I have always had a hard 'pooch' below my navel. I am 5' 4" 130 lbs., not fat, do lots of crunches. I spent the last year on a HepC study. I took subcutaneous shots in my stomach and injected in my 'pooch' below my navel- after 6 months my 'pooch' disappeared! i had a flat stomach first time ever. a miracle! however, once off the study my pooch came back. what is up with that? the study physicians could not help me., only the nurse said maybe take shots of saline in my stomach...i would LOVE to know what happened and why my stomach became flat as a pancake during the study and the shots.
anyone have info on this condition? my pooch is NOT painful though, just hard and THERE. Thanks so much for any ideas.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?